Gosh Patsy,you sound like me. Truly!~LOL!
I have the same questions about sleep issues. I asked my psychiatrist just recently about this also.
Anyhow, I may not have complete answers for you, but maybe I can help to contribute some suggestions. Other posters will probably have more suggestions for you too.
Prozac gave me Migraines also. That was same for me also... so it was OUT (like you)!
Zoloft, which I took for a very long time, helped me w/ my Panic Attacks and Anxiety and also my Depression(s). Then all of a sudden it stoppped working and I got another bad Depression. My Doc immediately placed me on Celexa.
Celexa got rid of my Depression right away,(yipee!) although it did give me a rash, just like Zoloft did you. So, I began taking Primorse Oil, which really helped my skin,hair and nails. Hurrah! I still take Primrose Oil and love it,btw!
Now, about Wellbutrin...I was given 100mgs of Wellbutrin ALONG WITH my Celexa (20 mgs then 40 mgs) , (together) , and both together helped greatly.
Wellbutrin has helped to offset the libido problems that are often associated w/ Celexa. Also, the 100mgs of Wellbutrin give me a bit of energy, which most anti-depressants (SSRIs) take away from my body (thus my possible lethargy).
As far as my own personal sleep problems go, since I''m a woman, and peri-menopausal, my Doc said that my peri-menopause could be causing my sleep problems. Thus, if you are anywhere from around 35ish to 55ish of age, it could be that your hormones are starting to play a role in your sleep problems, as they have me!
Could that be?
By the way, so far, how is the PAXIL working for you,in terms of Depression---besides the slepping issues, which may or may not be related to the Paxil?
Thanks for your comments. I don't believe the Paxil is working for my depression anymore.
Not sure if it's causing my sleep issues. I need to see my doctor and discuss all of this with her.
So glad to hear that, Patsy.
Yes, do discuss the Paxil w/ your Doctor.
Also, plz discuss w/ your Doc how to get off the Paxil slowly. It could take a while to get off the Paxil. Aks your Doc what side-effects you might experience on Paxil, so that you're prepared to handle that.
Example: when they switched me from Zoloft to Celexa my Doc did it slowly. Once I switched, I noticed that some of the plusses of Zoloft were gone, BUT then some of the minuses from Zoloft left too (which I was glad about).
But then, on Celexa, I ended up with some minor side-effects that Zooft never gave me.
It's sort of like a trade-off. What you can live with and what you can't.